So I should start by sayin that initialy I started accutane on 22 June , after like 18 days my derm decided to stop and go on antibiotics+prednisone due an trrible inital break out, I re-take accutane on 27 July , all of my nodules/cyst are gone but they left TONS of red marks behind so my skin isn't looking any better just feels smother, so I have a few questions.
1)My nodules/cyst didin't really go away , I mean they did but now they are under my skin with redness(pih) on the surface, they are flat , no deppresion/dimple/hole so they are not scars.What does this mean?
2)I'm on a 7 mouth course , should I expect my red marks to fade on accutane , they already started I see improvment but slowly , will they fade on accutane?
While the acne is likely to get better with accutane the red spots are a common side effect of the medication, which are likely to resolve after discontinuing the treatment.
Hope this information is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.